Translator Disclaimer
June 2013 A quasi-order on continuous functions
Raphaël Carroy
J. Symbolic Logic 78(2): 633-648 (June 2013). DOI: 10.2178/jsl.7802150

Abstract

We define a quasi-order on Borel functions from a zero-dimensional Polish space into another that both refines the order induced by the Baire hierarchy of functions and generalises the embeddability order on Borel sets. We study the properties of this quasi-order on continuous functions, and we prove that the closed subsets of a zero-dimensional Polish space are well-quasi-ordered by bi-continuous embeddability.

Citation

Download Citation

Raphaël Carroy. "A quasi-order on continuous functions." J. Symbolic Logic 78 (2) 633 - 648, June 2013. https://doi.org/10.2178/jsl.7802150

Information

Published: June 2013
First available in Project Euclid: 15 May 2013

zbMATH: 1278.03080
MathSciNet: MR3145199
Digital Object Identifier: 10.2178/jsl.7802150

Rights: Copyright © 2013 Association for Symbolic Logic

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 2 • June 2013
Back to Top